# SDR 2007UALA02203

- Difficulty date: June 23, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 48,029 hours, 17,586 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OUTSIDE EMERGENCY LIGHTS INOP DOORS 2L, 3L, 3R, 1R.  RELAMPED LIGHTS. OPS CHECKED OK.
